Alert archive / Ohio / Special Weather Statements in 2015

Special Weather Statement, NWS Wilmington, OH

August 3, 2015Union County, Ohio

NWS Wilmington, OH issued this special weather statement at Aug 3, 2015, 7:13 PM EDT for Union County, Ohio. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 3, 2015, 7:13 PM EDT (23:13 UTC)
Expired
Aug 3, 2015, 7:45 PM EDT
In force
32 min
Issued by
NWS Wilmington, OH

County Union County, OH

The radar

The Cincinnati radar (KILN), 87 km from the middle of the area, began a volume at 23:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.2 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2015-08-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2015-08-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 207 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1837 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
207 m²/s²
0-3 km storm-relative helicity
377 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

982 
WWUS81 KILN 032313
SPSILN

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
713 PM EDT MON AUG 3 2015
 
OHZ045-046-054-055-032345-
UNION OH-FRANKLIN OH-DELAWARE OH-MADISON OH-
713 PM EDT MON AUG 3 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN UNION...NORTHWESTERN
FRANKLIN...SOUTHWESTERN DELAWARE AND NORTHEASTERN MADISON COUNTIES
UNTIL 745 PM EDT...

AT 713 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
MARYSVILLE...MOVING EAST AT 15 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 30 MPH...
ONE HALF INCH DIAMETER HAIL...

LOCATIONS IMPACTED INCLUDE...
DUBLIN...HILLIARD...MARYSVILLE...PLAIN CITY...MILFORD CENTER...
SHAWNEE HILLS...UNIONVILLE CENTER...AMITY...US ROUTE 33 AT US ROUTE
42...ROSEDALE...RESACA...CHUCKERY AND WATKINS.

THIS INCLUDES I-70 IN OHIO BETWEEN MILE MARKERS 89 AND 90.
 
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 4007 8350 4024 8346 4023 8311 3997 8317
TIME...MOT...LOC 2313Z 280DEG 14KT 4015 8342 

$$

SITES

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this special weather statement went out at Aug 3, 3:29 PM EDT, 3 hours 44 minutes earlier.

Area forecast discussion, Aug 3, 3:29 PM EDT, 3 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
329 PM EDT MON AUG 3 2015

.SYNOPSIS...
A COLD FRONT WILL PUSH SOUTHEAST THROUGH THE REGION THIS AFTERNOON
INTO THIS EVENING. A RIDGE OF HIGH PRESSURE WILL BUILD BACK INTO
THE AREA BEHIND THIS FRONT ON TUESDAY. THIS RIDGE SHOULD KEEP DRY
WEATHER OVER THE AREA THROUGH AT LEAST WEDNESDAY. ON THURSDAY AN
AREA OF LOW PRESSURE WILL MOVE IN FROM THE WEST BRINGING WET
CONDITIONS BACK INTO THE AREA.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
SHOWERS AND THUNDERSTORMS ARE STILL EXPECTED TO REDEVELOP THIS
AFTERNOON. LOOKED AT LATEST AMDAR SOUNDING FROM CVG (17Z) AND
THERE IS A PRETTY GOOD CAP IN PLACE AT 850MB. THE BEST UPPER LEVEL
LIFT ALSO APPEARS TO BE OFF TO THE EAST. THERE REMAINS A GOOD
AMOUNT OF INSTABILITY ABOVE THE CAP THOUGH. GFS SOUNDINGS ARE
FORECASTING CAPE VALUES AROUND 2800 J/KG. NAM IS SHOWING VALUES
AROUND 4000 J/KG. THE GFS APPEARS TO BE DOING THE BEST WITH THE
FORECAST SOUNDINGS AS LATEST SPC MESOANALYSIS SHOWS CAPE VALUES
AROUND 2500 J/KG. GFS SOUNDINGS ALSO SHOWED SOME OF A CAP IN
PLACE. A COLD FRONT IS CURRENTLY STRETCHED JUST NORTH OF AN
INDIANAPOLIS TO WAPAKONETA LINE AND WILL PROVIDE THE SOURCE OF
LIFT AND THINKING IS THAT COVERAGE WILL START TO INCREASE IN THE
NEXT COUPLE OF HOURS AS THE CAP IS ABLE TO BE MODIFIED. THERE IS
ALSO SOME STRONGER MID AND UPPER LEVEL WINDS WHICH WILL SUPPORT
TITLED UPDRAFTS AND CONVECTIVE ORGANIZATION. GIVEN THE SHEAR AND
INSTABILITY SPC HAS THE AREA IN A SLIGHT RISK.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH WEDNESDAY NIGHT/...
TUESDAY MORNING LEFTOVER RAIN WILL BE EXITING OUR SOUTHEASTERN
COUNTIES ALONG WITH THE COLD FRONT. MUCH DRIER AIR WILL THEN BE
FILTERING IN FROM THE NORTHWEST. PWATS ON BOTH THE NAM AND GFS ARE
FORECASTED TO FALL NEAR 0.75" BY TUESDAY AFTERNOON. DURING THE DAY
TUESDAY THE UPPER LEVEL LOW WILL CONTINUE TO ROTATE OVER THE
QUEBEC/ ONTARIO BORDER WITH SOUTHWEST OHIO FALLING IN THE
COVERGENT REGION OF THE TROUGH AXIS. 850 MB TEMPERATURES ARE ALSO
FORECASTED TO REMAIN AROUND 15 DEGREEES C WHICH WOULD SUPPORT
HIGHS IN THE LOWER TO MID 80S.

AN AREA OF WEAK HIGH PRESSURE WILL REMAIN ACROSS THE AREA
WEDNESDAY KEEPING MAINLY DRY CONDITIONS ACROSS THE REGION. THE
FRONT THAT MOVED THROUGH THE AREA MONDAY EVENING WILL ALSO REMAIN
STALLED JUST SOUTHWEST OF THE AREA WEDNESDAY. THE NAM PUSHES THE
FRONT SLOWLY NORTH A LITTLE QUICKER THAN THE GFS AND EURO AND
THEREFORE BRINGS IN RAIN CHANCES SLIGHTLY SOONER THAN THE GFS AND
EURO. GIVEN THE LOW PWAT AIR HAVE LEANED TOWARDS WEDNESDAY BEING
DRY AS PER THE EURO AND GFS.

POPS WILL THEN QUICKLY INCREASE WEDNESDAY NIGHT AS A SHORTWAVE AT
500 MB APPROACHES FROM THE WEST. PWATS ALSO START TO QUICKLY
INCREASE THURSDAY MORNING AS A WARM FRONT LIFTS NORTH.

&&

.LONG TERM /THURSDAY THROUGH MONDAY/...
FRONTAL BOUNDARY IS FORECAST TO RESIDE JUST SOUTH OF THE OHIO RIVER
AT 12Z. GFS/NAM SUGGEST LIFT MAY ALREADY BE SUFFICIENT ENOUGH TO
SUPPORT SHOWERS AT THAT TIME...WITH ELEVATED INSTABILITY ALSO
LEADING TO A CHANCE OF THUNDERSTORMS. WAVE OF LOW PRESSURE RIDING
ALONG THE FRONT /LINKED TO A MID-LEVEL SHORTWAVE/ MAY ALLOW THE
FRONT TO LIFT SOMEWHAT NORTHWARD DURING THE DAY THURSDAY/THURSDAY
NIGHT. AM NOT SURE HOW FAR NORTH THIS BOUNDARY WILL GET...AND THIS
WILL HELP DETERMINE IF ANY PORTION OF THE CWA /SOUTHERN?/ COULD
EXPERIENCE SEVERE WEATHER. FOR NOW...FORECAST REFLECTS BOUNDARY
LOCATED ALONG THE OHIO RIVER AS LOW PRESSURE RIDES ALONG IT WITH
SHOWERS AND THUNDERSTORMS LIKELY ACROSS THE MAJORITY OF THE CWA.
POPS HAVE BEEN INCREASED TO REFLECT HIGHER CONFIDENCE IN MEASURABLE
RAINFALL. IN FACT...THERE WILL BE A CONCERN FOR HEAVY RAINFALL AND
FLOODING DURING THE THURSDAY TO THURSDAY NIGHT TIME FRAME.

AS THE WAVE DEPARTS...FRONT WILL BE PUSHED SOUTH TOWARD THE
TENNESSEE VALLEY INTO FRIDAY. WILL ALLOW POPS TO LOWER FROM NW TO SE
DURING THE DAY FRIDAY. CONSENSUS LEANS TOWARDS A DRY FORECAST OVER
THE WEEKEND AS HIGH PRESSURE BUILDS IN FROM THE NORTH...WITH
POTENTIAL FOR A SHORTWAVE AFFECTING THE AREA ON THE NEW DAY 7
MONDAY.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
A COLD FRONT IS APPROACHING FROM THE WEST. SCATTERED CONVECTION
IS FORECAST TO DEVELOP THIS AFTERNOON INTO THIS EVENING IN A MOIST
AND UNSTABLE AIRMASS ALONG THE FRONT. SHORT WAVE FORCING IS
SOMEWHAT WEAK...AND THUNDERSTORMS HAVE NOT YET FORMED. THERE IS A
GOOD DEAL OF UNCERTAINTY DUE TO MODEL INCONSISTENCY. KEPT VCTS AT
MOST SITES THIS AFTERNOON AND WILL AMEND IF ORGANIZED CONVECTION
OCCURS.

EXPECT CONVECTION TO DISSIPATE TONIGHT WITH LOSS OF DAYTIME
HEATING AND WITH THE FRONT MOVING SOUTHEAST. WENT WITH MVFR
VISIBILITIES IN BR AT LUK TONIGHT. SKIES SHOULD BE MAINLY CLEAR
WITH VFR CONDITIONS ON TUESDAY UNDER HIGH PRESSURE.

OUTLOOK...SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE FROM
WEDNESDAY THROUGH FRIDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...HAINES
NEAR TERM...HAINES
SHORT TERM...HAINES
LONG TERM...BPP
AVIATION...CONIGLIO
Hazardous weather outlook, Aug 3, 3:23 PM EDT, 3 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
323 PM EDT MON AUG 3 2015

OHZ026-034-035-043>046-041930-
HARDIN-MERCER-AUGLAIZE-SHELBY-LOGAN-UNION-DELAWARE-
323 PM EDT MON AUG 3 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO AND WEST CENTRAL
OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

ON THURSDAY... A SURFACE LOW WILL APPROACH FROM THE WEST BRINGING
THE POTENTIAL FOR HEAVY RAINFALL WHICH COULD LEAD TO FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ042-051>056-060>065-
070>074-077>082-088-041930-
WAYNE-FAYETTE-UNION-FRANKLIN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-
CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-
ROBERTSON-MASON-LEWIS-DARKE-MIAMI-CHAMPAIGN-CLARK-MADISON-LICKING-
PREBLE-MONTGOMERY-GREENE-PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-
ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
323 PM EDT MON AUG 3 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTHWEST OHIO AND
WEST CENTRAL OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND
EVENING ALONG AND AHEAD OF A COLD FRONT. A FEW STORMS COULD REACH
SEVERE LIMITS WITH DAMAGING WINDS AND LARGE HAIL BEING THE
PRIMARY SEVERE WEATHER THREATS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

ON THURSDAY... A SURFACE LOW WILL APPROACH FROM THE WEST BRINGING
THE POTENTIAL FOR HEAVY RAINFALL WHICH COULD LEAD TO FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Aug 3, 6:49 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
649 PM EDT MON AUG 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     HAIL             5 NNW BLUE ASH          39.31N 84.41W
08/03/2015  M1.50 INCH       BUTLER             OH   PUBLIC

            REPORT VIA MPING

&&

BPP
Local storm report, Aug 3, 6:53 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
653 PM EDT MON AUG 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0602 PM     HAIL             5 NW BLUE ASH           39.30N 84.45W
08/03/2015  M1.75 INCH       BUTLER             OH   PUBLIC

            PUBLIC REPORT AT INTERSECTION OF CRESENTVILLE AND
            CHESTERDALE ROADS ON BUTLER/HAMILTON COUNTY LINE.

&&

JDR
Special weather statement, Aug 3, 6:55 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
655 PM EDT MON AUG 3 2015

KYZ092-093-OHZ077-078-032330-
KENTON KY-CAMPBELL KY-CLERMONT OH-HAMILTON OH-
655 PM EDT MON AUG 3 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN KENTON...CAMPBELL...
WEST CENTRAL CLERMONT AND SOUTHEASTERN HAMILTON COUNTIES UNTIL 730 PM
EDT...

AT 655 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER HIGHLAND
HEIGHTS...MOVING SOUTHEAST AT 20 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 30 MPH...
NICKEL SIZE HAIL...

LOCATIONS IMPACTED INCLUDE...
CINCINNATI...COVINGTON...INDEPENDENCE...NORWOOD...ERLANGER...FORT
THOMAS...NEWPORT...EDGEWOOD...ALEXANDRIA...FORT MITCHELL...VILLA
HILLS...HIGHLAND HEIGHTS...TAYLOR MILL...BELLEVUE...FORT WRIGHT...
DAYTON...LUDLOW...SOUTHGATE...CRESCENT SPRINGS AND CRESTVIEW HILLS.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 I-71 IN OHIO BETWEEN MILE MARKERS 0 AND 6.
 I-75 IN KENTUCKY BETWEEN MILE MARKERS 186 AND 191.
 I-75 IN OHIO BETWEEN MILE MARKERS 0 AND 7.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3909 8462 3918 8451 3897 8414 3883 8442
TIME...MOT...LOC 2255Z 313DEG 18KT 3900 8445
Special weather statement, Aug 3, 6:58 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
658 PM EDT MON AUG 3 2015

INZ066-074-OHZ070-077-032330-
DEARBORN IN-FRANKLIN IN-HAMILTON OH-BUTLER OH-
658 PM EDT MON AUG 3 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN DEARBORN...
SOUTHEASTERN FRANKLIN...NORTHWESTERN HAMILTON AND SOUTHWESTERN BUTLER
COUNTIES UNTIL 730 PM EDT...

AT 658 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
BROOKVILLE...MOVING EAST AT 35 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 30 MPH...
NICKEL SIZE HAIL...

LOCATIONS IMPACTED INCLUDE...
HARRISON...BROOKVILLE...BRIGHT...LOGAN...ST. LEON...SCIPIO...WEST
HARRISON...CEDAR GROVE...NEW TRENTON...OKEANA...INTERSTATE 74 AT US
ROUTE 52...ALERT...ROCKDALE...SAINT PETER AND ST. CHARLES.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 I-74 IN INDIANA BETWEEN MILE MARKERS 161 AND 171.
 I-74 IN OHIO BETWEEN MILE MARKERS 0 AND 4.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3943 8512 3939 8473 3920 8476 3933 8513
TIME...MOT...LOC 2258Z 282DEG 32KT 3937 8506
Local storm report, Aug 3, 7:12 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
712 PM EDT MON AUG 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     HAIL             1 SW TAYLOR MILL        39.00N 84.51W
08/03/2015  M1.75 INCH       KENTON             KY   AMATEUR RADIO

            REPORTED ALONG OTTER COURT.

&&

JDR
Special weather statement, Aug 3, 7:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
713 PM EDT MON AUG 3 2015

OHZ045-046-054-055-032345-
UNION OH-FRANKLIN OH-DELAWARE OH-MADISON OH-
713 PM EDT MON AUG 3 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN UNION...NORTHWESTERN
FRANKLIN...SOUTHWESTERN DELAWARE AND NORTHEASTERN MADISON COUNTIES
UNTIL 745 PM EDT...

AT 713 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
MARYSVILLE...MOVING EAST AT 15 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 30 MPH...
ONE HALF INCH DIAMETER HAIL...

LOCATIONS IMPACTED INCLUDE...
DUBLIN...HILLIARD...MARYSVILLE...PLAIN CITY...MILFORD CENTER...
SHAWNEE HILLS...UNIONVILLE CENTER...AMITY...US ROUTE 33 AT US ROUTE
42...ROSEDALE...RESACA...CHUCKERY AND WATKINS.

THIS INCLUDES I-70 IN OHIO BETWEEN MILE MARKERS 89 AND 90.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 4007 8350 4024 8346 4023 8311 3997 8317
TIME...MOT...LOC 2313Z 280DEG 14KT 4015 8342

SITES

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 3, 2:26 AM EDTSpecial Weather StatementILNAuglaize, Hardin34 min
Aug 3, 2:49 AM EDTSpecial Weather StatementILNAuglaize, Hardin, Logan, Mercer, Shelby26 min
Aug 3, 3:11 AM EDTSpecial Weather StatementILNLogan, Shelby34 min
Aug 3, 3:46 AM EDTSpecial Weather StatementILNDarke, Miami29 min
Aug 3, 4:05 AM EDTSpecial Weather StatementILNFayette, Greene, Montgomery25 min
Aug 3, 4:17 AM EDTSpecial Weather StatementILNClinton, Warren28 min
Aug 3, 3:46 PM EDTSevere Thunderstorm WarningILNDarke, Preble29 min
Aug 3, 4:24 PM EDTSevere Thunderstorm WarningILNPreble36 min
Aug 3, 4:37 PM EDTSevere Thunderstorm WarningILNButler, Montgomery, Preble24 min
Aug 3, 4:44 PM EDTSevere Thunderstorm WarningILNButler, Preble46 min
Aug 3, 4:49 PM EDTAreal Flood AdvisoryILNPreble2 hr
Aug 3, 5:23 PM EDTSpecial Weather StatementILNShelby37 min
Aug 3, 5:23 PM EDTSevere Thunderstorm WarningILNButler, Preble52 min
Aug 3, 5:25 PM EDTSevere Thunderstorm WarningILNButler, Hamilton50 min
Aug 3, 5:31 PM EDTAreal Flood AdvisoryILNButler, Preble119 min
Aug 3, 5:49 PM EDTSevere Thunderstorm WarningILNButler, Hamilton41 min
Aug 3, 5:51 PM EDTSevere Thunderstorm WarningILNHamilton39 min
Aug 3, 5:55 PM EDTSevere Thunderstorm WarningILNButler, Hamilton38 min
Aug 3, 6:07 PM EDTAreal Flood AdvisoryILNHamilton113 min
Aug 3, 6:18 PM EDTSevere Thunderstorm WarningILNClermont, Warren27 min
Aug 3, 6:31 PM EDTSpecial Weather StatementILNHamilton29 min
Aug 3, 6:34 PM EDTAreal Flood AdvisoryILNButler, Warren116 min
Aug 3, 6:36 PM EDTSpecial Weather StatementILNButler24 min
Aug 3, 6:45 PM EDTSpecial Weather StatementILNHighland30 min
Aug 3, 6:47 PM EDTAreal Flood AdvisoryILNClermont, Hamilton118 min
Aug 3, 6:53 PM EDTSevere Thunderstorm WarningILNButler, Clermont, Hamilton, Warren16 min
Aug 3, 7:01 PM EDTSevere Thunderstorm WarningILNClermont, Hamilton29 min
Aug 3, 7:19 PM EDTSevere Thunderstorm WarningILNAdams, Highland, Pike26 min
Aug 3, 7:26 PM EDTSevere Thunderstorm WarningILNBrown, Clermont34 min
Aug 3, 7:46 PM EDTSpecial Weather StatementILNHamilton29 min
Aug 3, 7:48 PM EDTSpecial Weather StatementILNFranklin27 min
Aug 3, 7:51 PM EDTSevere Thunderstorm WarningILNButler, Warren25 min
Aug 3, 6:24 PM EDTSpecial Weather StatementILNKenton36 min
Aug 3, 6:55 PM EDTSpecial Weather StatementILNCampbell35 min
Aug 3, 7:21 PM EDTSpecial Weather StatementILNGrant24 min
Aug 3, 7:27 PM EDTSevere Thunderstorm WarningILNGrant, Pendleton33 min
Aug 3, 7:42 PM EDTSpecial Weather StatementILNKenton33 min
Aug 3, 7:54 PM EDTSpecial Weather StatementILNBracken, Pendleton36 min
Aug 3, 3:35 PM EDTSpecial Weather StatementILNWayne25 min
Aug 3, 4:04 PM EDTAreal Flood AdvisoryILNWayne3 hr
Aug 3, 4:14 PM EDTSpecial Weather StatementILNWayne31 min
Aug 3, 4:28 PM EDTSpecial Weather StatementILNWayne32 min
Aug 3, 4:37 PM EDTSevere Thunderstorm WarningILNWayne19 min
Aug 3, 4:45 PM EDTFlash Flood WarningILNWayne2 hr
Aug 3, 4:56 PM EDTAreal Flood AdvisoryILNFayette, Union3 hr
Aug 3, 5:10 PM EDTSpecial Weather StatementILNFranklin35 min
Aug 3, 6:58 PM EDTSpecial Weather StatementILNFranklin32 min

Nearby

Special Weather Statements in Ohio, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.